# SDR UPS05445208

- Difficulty date: August 16, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SEVERAL DENTS IN CREW EMERGENCY ESCAPE HATCH OUTER SKIN S/M.     DOOR REMOVED FOR REPAIR S/M SHOP. FABRICATED NEW SKIN IAW 52-20-01 OK TO INSTALL INNER AND OUTER SKIN. INSTALLED OUTER SKIN PER SRM 51-36-02. FINISHED INSTALLATION OF INNER SKIN PER SRM 51-40-02. REF LP 4440326.
